# SDR DALA2022031001597

- Difficulty date: March 8, 2022
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N819DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33959
- Aircraft time: 46,523 hours, 22,006 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6819 CORROSION ON CLIP (2EAS) BTW STA 820 AND STRG 28R/27R AT FWD CARGO COMPARTMENT STRUCTURE. CORRECTIVE ACTION: SUMMARY OF NRC 00261- CLIP (2EAS) BTW STA 820 AND STRG 28R/27R AT FWD CARGO COMPARTMENT STRUCTURE WERE REPLACED PER B757-200 SRM. (2148072)
